# SDR SIMA2019062019001

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N276NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000781
- Aircraft time: 561 hours, 367 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Condition: Multiple Fail
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL, WINDSHEAR, FAIL, GROUND PROX CAUTION WHILE ON FINAL GOING FLAPS 3 TO 5 FLAP 5 POSITION. PERFORMED OPS CHECK OF FLAP SYSTEM REF. AMM 27-50-00. OPS CHECK GOOD. PERFORMED OPS CHECK OF FLAP SYSTEM IAW AMM 27-50-00. OPS CHECK GOOD.
